# SDR UHLA2015041300251

- Difficulty date: April 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000243
- Aircraft time: 15,130 hours, 11,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE GAUGE ON FORWARD SERVICE DOOR NOT VISIBLE. R & R R1 DOOR BUSTLE ASSY IAW AMM 25-23-06.
